# SDR LX52003F00000

- Difficulty date: January 24, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N981LL
- Make and model: Beech B300
- Aircraft serial: FL265
- Engine: Pwa PT6A11
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 1013810125
- Part serial: 0366A
- Condition: Sticking
- Location: Brake Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS A PERSISTANT PROBLEM WITH THIS SERIES BRAKE DEICE VALVE STICKING IN THE OPEN POSITION.  THIS PROBLEM SEEMS TO BE GREATER DURING THE WINTER (EXTREME COLD) BUT IT DOES OCCUR AT ALL TIMES OF THE YEAR.
